Show simple item record

dc.contributor.authorBieske, Thomas ( Orcid Icon 0000-0003-2029-0562 )
dc.contributor.authorFreeman, Robert D. ( )
dc.date.accessioned2021-11-01T17:47:51Z
dc.date.available2021-11-01T17:47:51Z
dc.date.issued2019-02-28
dc.identifier.citationBieske, T., & Freeman, R. D. (2019). The p-Laplace equation in a class of Hörmander vector fields. Electronic Journal of Differential Equations, 2019(35), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14744
dc.description.abstractWe find the fundamental solution to the p-Laplace equation in a class of Hormander vector fields that generate neither a Carnot group nor a Grushin-type space. The singularity occurs at the sub-Riemannian points, which naturally corresponds to finding the fundamental solution of a generalized operator in Euclidean space. We then extend these solutions to a generalization of the p-Laplace equation and use these solutions to find infinite harmonic functions and their generalizations. We also compute the capacity of annuli centered at the singularity.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectp-Laplacianen_US
dc.subjectHörmander vector fieldsen_US
dc.subjectFundamental solutionen_US
dc.subjectNonlinear potential theoryen_US
dc.titleThe p-Laplace equation in a class of Hörmander vector fieldsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record